X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
2-pole networks (2) 2
edge substitution (2) 2
homogeneous tchebytchev polynomials (2) 2
matching polynomials (2) 2
planar graph (2) 2
subdivision-free graph (2) 2
toroidal graphs (2) 2
unlabelled enumeration (2) 2
[formula omitted]-subdivision free graphs (1) 1
[formula omitted]-subdivision-free graph (1) 1
clique-coloring (1) 1
clique-hypergraph (1) 1
combinatorics (1) 1
edge roman domination (1) 1
engineering design (1) 1
k -degenerate graph (1) 1
k-2,k-3-subdivision-free graph (1) 1
k-degenerate graph (1) 1
k_{2, 3}$$ k 2 , 3 -subdivision-free graph (1) 1
mathematics (1) 1
polynomial-time algorithm (1) 1
subcubic graph (1) 1
subdivision free graphs (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Graphs and Combinatorics, ISSN 0911-0119, 9/2016, Volume 32, Issue 5, pp. 1731 - 1747
An edge Roman dominating function of a graph G is a function $$f:E(G) \rightarrow \{0,1,2\}$$ f : E ( G ) → { 0 , 1 , 2 } satisfying the condition that every edge e... 
K_{2, 3}$$ K 2 , 3 -subdivision-free graph | Edge Roman domination | Planar graph | Subcubic graph | Mathematics | Engineering Design | Combinatorics | k -degenerate graph | subdivision-free graph | k-degenerate graph | MATHEMATICS | K-2,K-3-subdivision-free graph
Journal Article
Theoretical computer science, ISSN 0304-3975, 08/2015, Volume 592, pp. 166 - 175
A clique-coloring of a graph G is a coloring of the vertices of G so that no maximal clique of size at least two is monochromatic... 
Clique-hypergraph | Clique-coloring | [formula omitted]-subdivision-free graph | Polynomial-time algorithm | Planar graph | subdivision-free graph
Journal Article
Advances in applied mathematics, ISSN 0196-8858, 07/2007, Volume 39, Issue 1, pp. 51 - 75
We provide a description of unlabelled enumeration techniques, with complete proofs, for graphs that can be canonically obtained by substituting 2-pole networks for the edges of core graphs... 
Matching polynomials | Homogeneous Tchebytchev polynomials | subdivision free graphs | Toroidal graphs | Edge substitution | Unlabelled enumeration | 2-pole networks
Journal Article
Advances in applied mathematics, ISSN 0196-8858, 2007, Volume 39, Issue 1, pp. 51 - 75
We provide a description of unlabelled enumeration techniques, with complete proofs, for graphs that can be canonically obtained by substituting 2-pole networks for the edges of core graphs... 
Matching polynomials | Homogeneous Tchebytchev polynomials | Toroidal graphs | [formula omitted]-subdivision free graphs | Edge substitution | Unlabelled enumeration | 2-pole networks
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.